Hail, Morton
- When
- June 25, 5:29 PM CST
- Where
- Morton County, 8.36 mi S of Rolla
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.000, -101.610
One severe weather report was received.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DDC wrote it up.
One severe weather report was received.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 25, 5:03 PM CST, 26 minutes earlier.
Area Forecast Discussion National Weather Service Dodge City KS 603 PM CDT Tue Jun 25 2019 ...UPDATE TO AVIATION... .SHORT TERM...(This evening through Wednesday) Issued at 135 PM CDT Tue Jun 25 2019 There could be two small areas of a low chance of storms this evening. The first is in association with a minor wave that is currently moving across the greater region. The best chance of storms in this first area is across the southeastern zones. The second area is any storms that develop over the higher terrain of NE CO/NW Kansas and then slowly drift off to the east across the far northern zones. Elsewhere, generally dry conditions are expected tonight and tomorrow. We ran a test 18Z RAOB to test newly installed upper air equipment. This sounding did snow that there is plenty of CAPE for these two areas of storms. There is relatively good directional shear, however, speed shear is lacking. Regardless, some of these storms might have marginally severe wind and hail, but again, coverage will be pretty isolated. Otherwise, a dry forecast is expected tomorrow and highs should top out in the 90s. .LONG TERM...(Wednesday night through Tuesday) Issued at 135 PM CDT Tue Jun 25 2019 The EC continues to show mid level ridging during the extended period with warmer temperatures and generally dry conditions. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 602 PM CDT Tue Jun 25 2019 VFR conditions will prevail in the vicinity of all TAF sites through early Wednesday afternoon. Southerly winds 5 to 15kt will persist overnight as a lee side trough of low pressure remains anchored near and along the Colorado border. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 94 70 96 / 10 10 10 0 GCK 64 96 68 97 / 10 10 10 0 EHA 63 94 67 94 / 10 10 20 10 LBL 64 94 68 95 / 20 10 10 0 HYS 66 94 71 96 / 20 10 10 10 P28 68 95 72 96 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...JJohnson
Hazardous Weather Outlook National Weather Service Dodge City KS 200 AM CDT Tue Jun 25 2019 KSZ030-031-043>046-061>066-074>081-084>090-260700- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 200 AM CDT Tue Jun 25 2019 /100 AM MDT Tue Jun 25 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Limited risk for thunderstorms later this afternoon and evening for eastern and northern counties along and east of Hwy 283. The main threats for severe weather looks to be more confined into central and eastern Kansas where there will be a weaker cap and more moisture rich low levels. Day 1 Hazards ------------- - Lightning: Limited risk - Severe thunderstorm: Limited risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- Relatively quiet long term forecast in terms of hazards with increased temperatures pushing well back into the 90s for the entirety of the extended day outlook. Gustier south winds expected for Wednesday with gusts up to 25-30 mph. Another low chance for thunderstorms at the end of the period for Monday afternoon and evening but confidence is low on actual occurrence. Days 2-7 Hazards ---------------- * Wednesday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk * Thursday - Excessive heat: Limited risk * Friday - Excessive heat: Limited risk * Saturday - Excessive heat: Limited risk * Sunday - Excessive heat: Limited risk * Monday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
The Dodge City radar (KDDC), 168 km away, was scanning. The volume nearest the first event began at 23:29 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2019Every state in 2019This day in weather historyWarnings in Kansas, June 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 840201.